# SDR ASAA2012090392818

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 2,406 hours, 716 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS08055
- Condition: Failed
- Location: Auto Throttle
- Part time: 2,430 hours, 722 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT AUTO THROTTLE INOPERATIVE.  ACFT GROUNDED.  DUPLICATED DEFECT, FOUND NR 2 ASM HARD FAIL.  REPLACED NR 2 ASM REF MM22-31-91, OPS CK NORMAL.
